Impacts of nonlinearity and wave dispersion parameters on the soliton pulses of the (2+1)-dimensional Kundu–Mukherjee–Naskar equation


  • S M Rayhanul Islam
  • Dipankar Kumar
  • Emmanuel Fendzi-Donfack
  • Mustafa Inc Firat University



KMNE; Unified method; Soliton pulse; Wave dispersion; Nonlinearly


In this study, we explain the impacts of nonlinearity and wave dispersion parameters on the soliton pulses of the (2+1)-dimensional Kundu–Mukherjee–Naskar equation (KMNE). In this regard, some new optical solitons are received via the unified method to the aforesaid equation to explain such impacts of the soliton pulses. The presenting optical solitons are expressed by the dark, periodic, bell, bright, kink, and singular soliton solutions. Taking into account the two impacts help stabilize the soliton pulses during their propagation by generating new dynamics depending upon the nonlinearity and the wave dispersion parameters of the studied equation. All the characteristics of the soliton pulses are exhibited graphically. It is found from the graphical outputs that the soliton profiles are decreasing and increasing with the increase of nonlinearity and dispersion parameters, respectively. The outcomes reveal that the soliton pulses are balanced due to the influences of nonlinearity and wave dispersion parameters of the aforementioned equation. It is mentioned that the impact of wave dispersion and nonlinearity parameters on the soliton pulses has not been discussed in the past. Therefore, the applied method permits the explanation of the various wave dynamics by analyzing the attained soliton solutions in nonlinear optical fibers systems, which can be used for further studies.


J. L. Rosales, and J. L. Sánchez-Gómez, Nonlinear Schrödinger equation coming from the action of the particles gravitational field on the quantum potential, Phys Lett A. 166 (1992) 111,

W Bao, The nonlinear Schrödinger equation and applications in Bose-Einstein condensation and plasma physics, Dynamics in Models of Coarsening, Coagulation, Condensation and Quantization, 9 (2007) 141.

C. Nadia, A. R. Seadawy and S. Chen, more general families of exact solitary wave solutions of the nonlinear Schrödinger equation with their applications in nonlinear optics, Eur. Phys. J. Plus. 133 (2018) 547,

S. S. Chen, B. Tian, J. Chai, X. Y. Wu, and Z. Du, Lax pair, binary Darboux transformations and dark-soliton interaction of a fifth-order defocusing nonlinear Schrödinger equation for the attosecond pulses in the optical fiber communication, Waves Random Complex Media, 30 (2020) 389,

H.Y. Ruan and Y.X. Chen, The study of exact solutions to the nonlinear Schrödinger equations in optical fiber, J. Phys. Soc. Japan, 72 (2007) 1350,

T.B. Benjamin and J.E. Feir, The disintegration of wave trains on deep water, J Fluid Mech. 27 (1967) 417,

C. Coste, Nonlinear Schrödinger equation and superfluid hydrodynamics, The European Physical Journal Condensed Matter and Complex Systems, 1 (1998) 245,

A. Ali, A.R. Seadawy, and D. Lu, Soliton solutions of the nonlinear Schrödinger equation with the dual power law nonlinearity and resonant nonlinear Schrödinger equation and their modulation instability analysis, Optic, 145 (2017) 79,

H. Bulut, T.A. Sulaiman, and B. Demirdag, Dynamics of soliton solutions in the chiral nonlinear Schrödinger equation, Nonlinear Dyn. 91 (2018) 1985,

D. Lu, A.R. Seadawy, J. Wang, M. Arshad, and U Farooq, Soliton solutions of the generalized third-order nonlinear Schrödinger equation by two mathematical methods and their stability. Pranama-J. Phys. 93 (2019) 44,

N. Nasreen, A.R. Seadawy, D. Lu, and W.A. Albarakati, Dispersive solitary wave and soliton solutions of the generalized third order nonlinear Schrodinger dynamical equation by the modified analytical method, Results Phys. 15 (2019) 102641,

B. Gao, and Y. Wang, Complex wave solutions described by a (3+1)-dimensional coupled nonlinear Schrödinger equation with variable coefficient. Optic, 227 (2021) 166029,

A. Kundu, and A. Mukherjee, Novel integrable higherdimensional nonlinear Schrödinger equation: properties, solutions, applications, (2013) arXiv:1305.4023.

A. Kundu and A. Mukherjee, T. Naskar, Modeling rogue waves through exact dynamical lamps soliton controlled by ocean currents, Proc. R. Soc. A. 470 (2014) 20130576,

M. Ekici, A. Sonmezoglu, A. Biswas, and M.R. Belic, Optical solitons in (2+1)-Dimensions with Kundu-Mukherjee-Naskar equation by extended trial function scheme, Chinese J. Phys. 57 (2019) 72,

D. Qiu, Y. Zhang and J. He, The rogue wave solutions of a new (2+1)-dimensional equation. Commun. Nonlinear Sci. Numer. Simul. 30 (2016) 307,

N. A. Kudryashov, General solution of traveling wave reduction for the Kundu-Mukherjee-Naskar model, Optik. 186 (2019) 22, ijleo.2019.04.072

A. Biswas et al., Optical dromions, domain walls and conservation laws with Kundu-Mukherjee-Naskar equation via traveling waves and Lie symmetry, Results Phys. 16 (2020) 102850,

Y. Yıldırım, Optical solitons to Kundu-Mukherjee-Naskar model with trial equation approach. Optik 183 (2019) 1061,

Y. Yıldırım, Optical solitons to Kundu-Mukherjee-Naskar model in birefringent fibers with trial equation approach. Optik 183 (2019) 1026,

A. Jhangeer, A.R. Seadawy, F. Ali, A. Ahmed, New complex waves of perturbed Shrödinger equation with Kerr law nonlinearity and Kundu-Mukherjee-Naskar equation, Results Phys. 16 (2020) 102816,

A.I. Aliyu, Y. Li, D. Baleanu, Single and combined optical solitons, and conservation laws in (2+1)-dimensions with Kundu-Mukherjee-Naskar equation. Chinese Journal of Physics. 63 (2020) 410,

Y. Yıldırım, M. Mirzazadeh, Optical pulses with KunduMukherjee-Naskar model in fiber communication systems. Chinese Journal of Physics. 64 (2020) 183,

H. Gunerhan, F.S. Khodadad, H. Rezazadeh, and M.M.A. Khater, Exact optical solutions of the (2+1)-dimensions KunduMukherjee-Naskar model via the new extended direct algebraic method, Mod. Phys. Lett. B. 34 (2020) 2050225,

R.A. Talarposhti et al., Optical soliton solutions to the (2+1)- dimensional Kundu-Mukherjee-Naskar equation, Int. J. Mod. Phys. B. 34 (2020) 2050102,

D. Kumar et al., Optical solutions to the Kundu-MukherjeeNaskar equation: mathematical and graphical analysis with oblique wave propagation, Phys. Scr. 96 (2021) 025218,

S. Akcagil, and T. Aydemir, A new application of the unified method, new trends. Math. Sci. 6 (2018) 185,

O. M. Gözükızıl, S. Akçağıl, and T. Aydemir, Unification of all hyperbolic tangent function methods, Open Phys. 14 (2016) 524,

L. Huibin, and W. Kelin, Exact solutions for some coupled nonlinear equations II, J. Phys. A: Math General 23 (1990) 4197,

W. Malfliet, and W. Hereman, The tanh method. I: Exact solutions of nonlinear evolution and wave equations, Phys. Scr. 54 (1996) 563,

W. Malfliet, and W. Hereman, The tanh method. II: Perturbation technique for conservative systems, Phys. Scr. 54 (1996) 569,

E. G. Fan, Extended tanh-function method and its applications to nonlinear equations, Phys Lett. A. 277 (2000) 212,

S. A. El-Wakil, S. K. El-Labany, M. A. Zahran, and R. Sabry, Modified extended tanh-function method and its applications to nonlinear equations, Appl. Math. Comput. 161 (2005) 403,

S. A. Khuri, A complex tanh-function method applied to nonlinear equations of Schrödinger type, Chaos, Solitons Fractals. 20 (2004) 1037,

M. Nuruzzaman, D. Kumar, and G. C. Paul, Fractional lowpass electrical transmission line model: Dynamic behaviors of exact solutions with the impact of fractionality and free parameters. Results in Physics. 27 (2021) 104457,

D. Kumar, C. K. Kuo, G. C. Paul, J. Saha, and I. Jahan, Wave propagation of resonance multi-stripes, complexitons, and lump and its variety interaction solutions to the (2+1)- dimensional pKP equation. Communications in Nonlinear Science and Numerical Simulation. 100 (2021) 105853,

D. Kumar, I. Raju, G. C. Paul, M. E. Ali, and M. D. Haque, Characteristics of lump-kink and their fission-fusion interactions, and rogue and breather wave solutions for a (3+1)- dimensional generalized shallow water equation. International Journal of Computer Mathematics. 99 (2022) 714.

D. Kumar, K. Hosseini, M. K. Kaabar, M. Kaplan, and O. Salahshour, On some novel solution solutions to the generalized Schrödinger-Boussinesq equations for the interaction between complex short wave and real long wave envelope. Journal of Ocean Engineering and Science. 7 (2022) 353.

D. Kumar, A. K. Joardar, A. Hoque, and G. C. Paul, Investigation of dynamics of nematicons in liquid crystals by extended sinh-Gordon equation expansion method. Opt Quantum Electron. 51 (2019) 212,

S. M. R. Islam, K. Khan, and K. M. A. Woadud, Analytical studies on the Benney-Luke equation in mathematical physics. Waves Random Complex Media. 28 (2018) 300,

S. M. R. Islam, M. H. Bashar, and M. Noor, Immeasurable soliton solutions and enhanced G0 G -expansion method. Phys Open. 9 (2021) 100086,

S. M. R. Islam, Application of an enhanced G0 G -expansion method to find exact solutions of nonlinear PDEs in particle physics. Am. J. Appl. Sci. 12 (2015) 836,

M. H Bashar, S. M. R. Islam, and D. Kumar, Construction of traveling wave solutions of the (2+1)-Dimensional Heisenberg ferromagnetic spin chain equation. Partial Diff. Eqs. Appl. Math. 4 (2021) 100040,

M.H. Bashar, and S.M.R. Islam, Exact solutions to the (2+1)- Dimensional Heisenberg ferromagnetic spin chain equation by using modified simple equation and improve F-expansion methods. Phys Open. 5 (2020) 100027,

S. U. Rehman, M. Bilal and J. Ahmad, New exact solitary wave solutions for the 3D-FWBBM model in arising shallow water waves by two analytical methods. Results Phys 25 (2021) 104230,

R. F. Zhanh, M. C. Li, M. Albishari, F. C. Zheng and Z. Z. Lan, Generalized lump solutions, classical lump solutions and rough waves of the (2+1)-dimensional CaudreyDodd-Gibbon-Kotera-Sawada-like equation. Appl. Math. Comput. 403 (2021) 126201,

K. U. Tariq et al., On new closed form solutions: The (2+1)-dimensional Bogoyavlenskii system Mod. Phys. Lett. B. 35 (2021) 2150150,




How to Cite

S. M. R. . Islam, D. Kumar, E. . Fendzi-Donfack, and M. Inc, “Impacts of nonlinearity and wave dispersion parameters on the soliton pulses of the (2+1)-dimensional Kundu–Mukherjee–Naskar equation”, Rev. Mex. Fís., vol. 68, no. 6 Nov-Dec, pp. 061301 1–, Nov. 2022.